# SDR CA021030001

- Difficulty date: October 10, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 9,470 hours
- Engine: Lyc O320E2D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: 17540071
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST PORT MATING FLANGE ON RISER CRACKED THROUGH FLANGE AND ALONG LOWER EDGE OF WELD 5/8 OF CIRCUMFERENCE. REPLACED RISER ASSEMBLY.
